MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 GLENOSPHERE 36+8; SHOULDER IMPLANT - GLENOSPHERE

DEPUY IRELAND - 3015516266 GLENOSPHERE 36+8; SHOULDER IMPLANT - GLENOSPHERE
Catalog Number 550536008
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that patient was revised due to dislocation.Patient had original surgery done at hospital on (b)(6) 2024.Unfortunately they dislocated and needed to be revised.Surgeon removed the poly, shell, and glenosphere.A bigger glenosphere was implanted to increase stability.There was no adverse events or delays took place.Doi: (b)(6) 2024.Dor: unknown.Affected side: left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description:- 550536008.Product code:- glenosphere 36+8.Lot no:- 333112.Quantity manufactured:- (b)(4) pieces.Date of manufacturing:- finished production ¿ 9/12/2022, micropulse clean/pack ¿ 10/31/2022, sterigenics ¿ 11/3/2022.Released from m.P.On 11/7/2022.Any anomalies or deviations identified in dhr:- started product with (b)(4) pieces with 2 pieces scrapped at set-up at first mill operation.Finished the rest of the operations with no scrap and no quality issues for a finished total of (b)(4) pieces.Expiry date:-- n/a ¿ micropulse label states 8/31/2027.Ifu reference:- n/a.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description:- 550536008.Product code:- glenosphere 36+8.Lot no:- 333112.Quantity manufactured:- (b)(4) pieces.Date of manufacturing:- finished production ¿ 9/12/2022, micropulse clean/pack ¿ 10/31/2022, sterigenics ¿ 11/3/2022.Released from m.P.On 11/7/2022 any anomalies or deviations identified in dhr:- started product with (b)(4) pieces with 2 pieces scrapped at set-up at first mill operation.Finished the rest of the operations with no scrap and no quality issues for a finished total of (b)(4) pieces.Expiry date:-- n/a ¿ micropulse label states 8/31/2027.Ifu reference:- n/a.Device history batch: a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.

Brand Name
GLENOSPHERE 36+8
Common Device Name
SHOULDER IMPLANT - GLENOSPHERE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19212987
Report Number1818910-2024-09446
Device Sequence Number6942167
Product Code PHX
UDI-Device Identifier10603295546696
UDI-Public10603295546696
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550536008
Device Lot Number333112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REVERSE HUMERAL SHELL L 40+0; REVERSE LINER 36+0 R
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexUnknown